# SDR DALA2024020101443

- Difficulty date: January 31, 2024
- Submitted: February 1, 2024
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- Aircraft time: 55,749 hours, 39,702 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: UNKNOWN
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERNAL PAN ON UPPER FWD CORNER AT AFT CARGO DOOR. SUMMARY OF NRC 00087: INTERNAL PAN ON UPPER FWD CORNER AT AFT CARGO DOOR WAS REPAIRED PER ERA 615204-14 REV ORIGINAL SECTION I: REPAIR AND PRI 615204-14 REV 2. ASSOCIATED ERA 14-615204 ADDED FOR AC 9584. (LP #0180594)
